| Model Number |
45 DEG CURVE LEFT, QUICKPASS LASSO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee surgery the tip of the devices with the part number ar-6068-45l broke off.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged, ar-6068-45l, 3331136720, quickpass lasso, was received for evaluation.Visual inspection noted that the shrink tube of the quickpass wire was broken off.Functional testing could not be performed due to the damage of the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive mechanical force.